See Alike in...

Alike App

Browser

Chronicly_Liz

802d

So scared all the time about getting another clot…any advice for the anxiety?

Top reply
    • Diego_D

      625d

      Keep taking the anticoagulants. Dont miss a single dose. Try not to stress cause stress raises BP and raised BP can cause clots. Try to remain calm and not panic. Forget that it even exists cause if you take the meds regularly, you are free of tension

    • Diego_D

      625d

      Keep taking the anticoagulants. Dont miss a single dose. Try not to stress cause stress raises BP and raised BP can cause clots. Try to remain calm and not panic. Forget that it even exists cause if you take the meds regularly, you are free of tension

    • Diana23

      634d

      Same here. Every time something feels off, I worry. I am on Mirtazapine though for, depression, insomnia, and anxiety. It was the best antidepressant to take with my warfarin.

    • CGW

      723d

      Breath stay calm communicate with your care team concerning anxiety....most importantly breath, meditation, exercise if able

    • CGW

      723d

      💕

    • nico_

      741d

      hi ❤️ i hope you’re doing well! i struggle with that anxiety too and it’s extremely hard to forget about. i do everything in my power to be proactive - i move, drink lots of water, and sometimes meditate.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion